On a six-parameter generalized logistic distribution
Kragujevac Journal of Mathematics, Tome 26 (2004) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Kragujevac J. Math. 26 (2004) 31-38.
@article{KJM_2004_26_1_a4,
author = {Matthev O. Ojo and A.K. Olapade},
title = {On a six-parameter generalized logistic distribution},
journal = {Kragujevac Journal of Mathematics},
pages = {31 - 38},
year = {2004},
volume = {26},
number = {1},
zbl = {1077.62009},
url = {http://geodesic.mathdoc.fr/item/KJM_2004_26_1_a4/}
}
Matthev O. Ojo; A.K. Olapade. On a six-parameter generalized logistic distribution. Kragujevac Journal of Mathematics, Tome 26 (2004) no. 1. http://geodesic.mathdoc.fr/item/KJM_2004_26_1_a4/